# SDR SWAA2015070841485

- Difficulty date: June 24, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 57,388 hours, 33,532 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FLOOR PRESS DECK CRACKED AT BS 663-75, RBL 37.5.  REPAIRED DECK IAW EA.
